Hilbert C∗-bimodules and continuous Cuntz-Krieger algebras

Tsuyoshi Kajiwara, Yasuo Watatani

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)


    We consider certain correspondences on disjoint unions Ω of circles which naturally give Hilbert C∗-bimodules X over circle algebras A. The bimodules X generate C -algebras OX which are isomorphic to a continuous version of Cuntz-Krieger algebras introduced by Deaconu using groupoid method. We study the simplicity and the ideal structure of the algebras under some conditions using (I)-freeness and (II)-freeness previously discussed by the authors. More precisely, we have a bijective correspondence between the set of closed two sided ideals of OX and saturated hereditary open subsets of Ω. We also note that a formula of K-groups given by Deaconu is given without any minimality condition by just applying Pimsner's result.

    Original languageEnglish
    Pages (from-to)35-59
    Number of pages25
    JournalJournal of the Mathematical Society of Japan
    Issue number1
    Publication statusPublished - Jan 1 2002

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)


    Dive into the research topics of 'Hilbert C∗-bimodules and continuous Cuntz-Krieger algebras'. Together they form a unique fingerprint.

    Cite this